# SDR P5CA9800034

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Crack
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, NR 5 FAN BLADE HAS A CRACK AT L/E.  REMOVED CRACK BY BLENDING IAW MM 72-31-02.
